Publications

Highlighting five publications:

  1.  On the growth of Sobolev norms for NLS on 2- and 3-dimensional manifolds. Anal. PDE 10 (2017) no. 5, 1123-1147 (with Nikolay Tzvetkov and Nicola Visciglia).
  2. Blow-up of critical Besov norms at a potential Navier-Stokes singularity. Comm. Math. Phys. 343 (2016), no. 1, 39-82 (with Isabelle Gallagher and Gabriel Koch).
  3. Dispersion for the wave equation inside strictly convex domains I: the Friedlander model case, Annals of Math., 180 (2014), no. 1, 323-380 (with Oana Ivanovici and Gilles Lebeau).
  4. Bilinear virial estimates and applications, Ann. Sci. Ec. Norm. Super. (4) 42 (2009), no.2, 261-290 (with Luis Vega).
  5. Global existence for energy critical waves in 3-D domains, J. Amer. Math. Soc. 21 (2008), 831-845 (with Nicolas Burq and Gilles Lebeau).

A complete list of publications via Zentralblatt !

 

Most recent publication:

Strichartz estimates for the wave equation on a 2D model convex domain,  Journal of Differential Equations, Vol. 300, November 2021, 830-880 (with Oana Ivanovici and Gilles Lebeau),   ArXiv.

Prépublications:

Growth of Sobolev Norms for 2d NLS with harmonic potential (with Nikolay Tzvetkov and Nicola Visciglia), 2021

Modified energies for the periodic generalized KdV equation and applications (with Nikolay Tzvetkov and Nicola Visciglia), 2021

Dispersion for the wave equation inside strictly convex domains II (with Oana Ivanovici, Richard Lascar and Gilles Lebeau), 2020